A short proof of an identity for cubic partition function
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 551-555
https://doi.org/10.4134/CKMS.2011.26.4.551
Published online December 1, 2011
Xinhua Xiong
China Three Gorges University
Abstract : In this note, we will give a short proof of an identity for cubic partition function.
Keywords : q-series identities, modular functions, cubic partition
MSC numbers : Primary 11F11, 11P83
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd